Today I have a new side effect from Abraxane, which is the chemo I am presently on, my fingernails are coming off the nail bed. Pretty gross and is sometimes painful. Sadly it is primarily on the right hand so even typing this entry hurts a little. The positive aspect of this new thingy is that it doesn’t always hurt, just comes and goes. Still have nose, eyes, voice problems but they are just nuisance side effects and I’ve discovered ways of making myself more comfortable with those. Basically I’ve done very well on this drug and certainly have been able to continue my everyday activities.
I would suggest to anyone out there experiencing chemotherapy to make sure you get regular exercise, eat as healthy as possible and rest when you need to. I really believe if you can do those things your side effects will lessen and you will feel much better all around and that includes mentally and emotionally.